Washington, 2015Wildfire in Washington, July 1 to 31, 2015
July 1 to 31, 2015 · NWS OTX · 1 event in 1 county or zone
This fire of undetermined origin started 11 miles south of Clarkston, WA. It burned 399 acres and cost $50,000 to contain/suppress.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
This fire of undetermined origin started 11 miles south of Clarkston, WA. It burned 399 acres and cost $50,000 to contain/suppress.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before the first event at Jun 30, 9:32 PM PST, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 30, 9:32 PM PST, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1032 PM PDT TUE JUN 30 2015
.SYNOPSIS....A few mountain showers near the Canadian Border
tonight then the weather looks dry and hot into the Independence
Day weekend. Hottest days will likely be Thursday and Friday with
many valley sites topping the century mark. with breezes kicking
up as weather systems move across the strong upper level ridge.
Friday and Saturday winds are potentially looking more substantial
as a cool front tries to sag in from Canada eventually forcing
winds more from the north. It's still looking dry and warm even
into the beginning of next week.
&&
.DISCUSSION...
Forecast update to take down the Red Flag Warning for the Kittitas
Valley. Although the winds will remain breezy down the Kittitas
Valley through tonight, relative humidity has increased above
critical thresholds.
All of the thunderstorm activity this evening has remained north
of the Canadian border. However, a new cell at 8:20 PM has popped
up just northeast of Oroville across the border, so there is still
a possibility for thunderstorms across the far northern portions
of the region near the border. Communities most likely to be
impacted by a thunderstorm this evening would be Curlew, Lauier,
Northport, Metaline Falls and Porthill as storms push from west
to east across BC. /SVH
&&
.AVIATION...
06Z TAFS: An upper level disturbance will push across BC tonight.
This will spark off some thunderstorms right along and north of
the border with BC Canada. Shortwave ridging will then build in
on Wednesday with clear skies and VFR conditions continuing at all
TAF sites through 06Z Thursday. /SVH
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 67 95 66 97 68 99 / 0 0 0 0 0 0
Coeur d'Alene 63 92 61 95 62 96 / 0 0 0 0 0 0
Pullman 58 92 56 95 59 95 / 0 0 0 0 0 0
Lewiston 69 100 68 103 69 103 / 0 0 0 0 0 0
Colville 62 96 60 100 61 101 / 10 0 0 0 0 0
Sandpoint 56 91 54 94 56 96 / 0 0 0 0 0 0
Kellogg 62 92 58 95 59 96 / 0 0 0 0 0 0
Moses Lake 67 100 66 102 67 103 / 0 0 0 0 0 0
Wenatchee 71 100 73 104 73 102 / 0 0 0 0 0 0
Omak 63 98 63 101 64 102 / 0 0 0 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Heat Advisory from 1 PM Wednesday to 9 PM PDT Friday for
Lewiston Area.
WA...Heat Advisory from 1 PM Wednesday to 9 PM PDT Friday for Lower
Garfield and Asotin Counties-Moses Lake Area-Upper Columbia
Basin-Washington Palouse.
Heat Advisory from 1 PM Thursday to 9 PM PDT Friday for Okanogan
Valley-Wenatchee Area.
&&Hazardous weather outlook, Jun 30, 2:06 PM PST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
306 PM PDT TUE JUN 30 2015
IDZ026-WAZ032>036-041-043-044-012215-
LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-WENATCHEE AREA-OKANOGAN VALLEY-WATERVILLE PLATEAU-
306 PM PDT TUE JUN 30 2015
This Hazardous Weather Outlook is for portions of North Central
Idaho...Central Washington...East Central Washington...North
Central Washington...Northeast Washington and Southeast
Washington.
.DAY ONE...THIS AFTERNOON AND TONIGHT
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A hot and dry airmass will build over the region Wednesday into
Friday. High temperatures in the upper 90s to near 104 degrees
will be common in the lowest elevations of the Central Basin,
along the Columbia river through Wenatchee and into the Okanogan
Valley.
Friday and Saturday increasing winds from the west and north will
be a concern especially for fire related issues. Stay tuned for
further forecasts as these days approach.
Please see our Weather Story at
http://www.wrh.noaa.gov/FXC/wxstory.php?wfo=otx
IDZ001>004-027-WAZ031-037-038-042-012215-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
EAST SLOPES NORTHERN CASCADES-
306 PM PDT TUE JUN 30 2015
This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...North Central Washington...Northeast
Washington and Southeast Washington.
.DAY ONE...THIS AFTERNOON AND TONIGHT
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
Friday and Saturday increasing winds from the west and north will
be a concern especially for fire related issues. Stay tuned for
further forecasts as these days approach.
Please see our Weather Story at
http://www.wrh.noaa.gov/FXC/wxstory.php?wfo=otx
Wildfire, Lower Garfield & Asotin
- When
- July 1, 12:00 AM PST to July 31, 12:00 AM PST
- Where
- Lower Garfield & Asotin forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 46.312, -117.374 (the zone’s center; the record gives no point)
This fire of undetermined origin started 11 miles south of Clarkston, WA. It burned 399 acres and cost $50,000 to contain/suppress.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, July 1 to 4, 201513 deaths · 1 event
- Flash Flooding and Hail in Missouri, July 1 to 2, 20152 deaths · $4.8 million · 3 in hail · 12 events
- Hail and Damaging Winds in Georgia, July 1 to 4, 20151 death · 4 injured · $128,000 · 1 in hail · 22 events
- Tornadoes and Flash Flooding in Missouri, July 1 to 4, 2015$2.6 million · EF1 · 112 events
- Heat in Oregon, July 1 to 5, 20151 death · 2 injured · 3 events
- Flooding in Missouri, July 1 to 31, 2015$7.4 million · 4 events
- Flooding in Illinois, July 1 to 30, 2015$1.0 million · 11 events
- Flooding in Indiana, July 1 to 30, 2015$1.1 million · 5 events
- Damaging Winds and Lightning Strikes in Tennessee, July 1 to 2, 2015$353,000 · 56 kt wind · 14 events
- Flash Flooding in New York, July 1, 2015$520,000 · 2 events
- Damaging Wind and Lightning Strike in Maryland, July 1, 2015$501,000 · 56 kt wind · 2 events
- Tornadoes and Flash Flooding in Missouri, July 1 to 2, 2015EF1 · 33 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 599540.